# SDR FDEA202405180687

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 18,241 hours, 6,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC, LT TUNNEL, AFT SIDE OF STA 246 BEAM HAS 1 EACH CRACKED "L" BRACKET. (PN: 141T5146-  16) REMOVED AND REPLACED SUPPORT ANGLE 147T5146-16 AT STA 246 PER DWG 141T5146 AND SRM   51-40-02-0G-0    "MINOR REPAIR"
